# SDR SWAA2025100220080

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 52,383 hours, 32,174 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 10C RECLINES INTO AN EXIT ROW.   ADJUSTED HYDRO-LOCK TO THE LOCKED POSITION PER AMM 25-22-00.
